Open Access
Translator Disclaimer
October 2006 Symplectic 4-manifolds with Kodaira dimension zero
Tian-Jun Li
J. Differential Geom. 74(2): 321-352 (October 2006). DOI: 10.4310/jdg/1175266207

Abstract

We discuss the notion of the Kodaira dimension for symplectic manifolds in dimension 4. In particular, we propose and partially verify Betti number bounds for symplectic 4-manifolds with Kodaira dimension zero.

Citation

Download Citation

Tian-Jun Li. "Symplectic 4-manifolds with Kodaira dimension zero." J. Differential Geom. 74 (2) 321 - 352, October 2006. https://doi.org/10.4310/jdg/1175266207

Information

Published: October 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1105.53068
MathSciNet: MR2259057
Digital Object Identifier: 10.4310/jdg/1175266207

Subjects:
Primary: 53D35
Secondary: 32J27 , 57R17

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.74 • No. 2 • October 2006
Back to Top